World Journal of
Pharmaceutical and Life Sciences

( An ISO 9001:2015 Certified International Journal )

An International Peer Reviewed Journal for Pharmaceutical and Life Sciences
An Official Publication of Society for Advance Healthcare Research (Reg. No. : 01/01/01/31674/16)
World Journal of Pharmaceutical and Life Sciences (WJPLS) has indexed with various reputed international bodies like : Google Scholar, Index Copernicus, Indian Science Publications, SOCOLAR, China, Cosmos Impact Factor, Research Bible, Fuchu, Tokyo. JAPAN, Scientific Indexing Services (SIS), Jour Informatics (Under Process), UDLedge Science Citation Index, Global Impact Factor (In Process), International Impact Factor Services, International Scientific Indexing, UAE, International Society for Research Activity (ISRA) Journal Impact Factor (JIF), Science Library Index, Dubai, United Arab Emirates, International Innovative Journal Impact Factor (IIJIF), Scientific Journal Impact Factor (SJIF), Eurasian Scientific Journal Index (ESJI), Indian citation Index (ICI), IFSIJ Measure of Journal Quality, International Scientific Indexing, UAE (ISI), Web of Science Group (Under Process), Directory of Research Journals Indexing, Scholar Article Journal Index (SAJI), International Scientific Indexing ( ISI ), 

Abstract

STEVEN JOHNSON SYNDROME INDUCED BY CARBAMAZEPINE IN PEDIATRIC AGE GROUP; A RARE CASE REPORT

*Dr. Anju Yadav, Dr. P.K. Jain, Dr. Sanjeev Kumar, Dr. Monal and Dr. Ruchi

ABSTRACT

Introduction: Stevens–Johnson syndrome (SJS) is a type of rare severe skin disease. Drugs commonly associated with the development of SJS/TEN include cotrimoxazole, NSAIDS, anticonvulsants like carbamazepine and infections such as Mycoplasma pneumoniae and cytomegalovirus. These have high morbidity and mortality and counts among dermatological emergencies. Case presentation: We report an eventful case of a 11-year-old boy who suffered from carbamazepine-induced SJS/TEN. Our patient had a follow up case of intracranial space occupying lesion in right side of brain with seizures disorder. He was taking tab carbamazepin from one month before appearing of rashes. History of prodromal symptoms and exposure to carbamazepine helped in the diagnosis. Carbamazepine abstinence and a multidisciplinary approach in symptomatic management worked very well for the patient. Clinical discussion: Carbamazepine-induced TES/SJS, itself is life-threatening conditions, Which manifests multisystem effects and requires a multidisciplinary approach for management. Early intervention is the key. Carbamazepine-induced SJS/TEN is a predictable, specific, delayed hypersensitivity immune reaction involving human leukocyte antigen (HLA) alleles specific for carbamazepine and other drugs in defined populations. The mainstay of treatment is early recognition of the rash and immediate stopping of the drug along with the symptomatic treatment. Conclusion: Flu-like symptoms post carbamazepine exposure should not be overlooked as they can be prodromal symptoms of SJS/TEN. A multi- disciplinary approach and early intervention prevent secondary infections and complications. Proper counseling to patients goes a long way in preventing the development of this life-threatening condition.

[Full Text Article]

BEST PAPER AWARDS

World Journal of Pharmaceutical and life sciences Will give best paper award in every issue in the from of money along with certificate to promote research .

Best Article of current issue

Download Article : Click here